# SDR AALA201901079027

- Difficulty date: January 6, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 19,438 hours, 7,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHT SYSTEM FAULTED BATTERIES 13WL + 15WL. DUE (DUE TO R3 EMERGENCY EXIT DOOR SLIDE REMOVE/INSTALL J/C 26L00025012). REPLACED EMERGENCY LIGHT BATTERIES PER AMM 33-51-38. OPERATIONS CHECK OK.
